Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diagnosed with Bi-Polar, anxiety and ADHD, on Ativan, Seroquel and Lithium. Feel like losing my memory. Advise?

Hi there I m a 37 yr.old female, I ve been diagnosed with,: Bi-Polar mania, manic. Severe Anxiety, and good old A.D.H.D. I m currently taking : Ativan, Seroquel, and Lithium. I m not really sure what I m supposed to be feeling with these meds. I ve been on them for about 9yrs. And at times, I converse with people, and before you know it. I forget what we were chatting about in the first place. Now that kinda concerns me. Hope I m not loosing my mind it sure Opps I meant to say memory. If this makes any kinda of sense please reply back with advise, comments, or what have you. I really appreciate it
Asked On : Mon, 8 Apr 2013
Answers:  2 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
Psychiatrist 's  Response
Jun 2013
Hi there ~

The medications you are taking are appropriate for bipolar disorder. However I am not sure what you are taking for adhd. You also do not mention at what times of the day you take these medications and at what dosages. However, it is possible that if you are taking any of these medications during the daytime, it may make you drowsy, which inturn might make your concentration poor. I hope this helps with asking your psychiatrist to modify the dosages and suggest the right times to take these medications. I advise you to also see a neurologist for any age related memory problem you may be having. It is advisable to take your evening medications early during the evening and sleep within a half hour of taking the medication. I hope this helps.

Take care and have a lovely day !
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Nehal Shah's  Response
thanks for using healthcare magic.
I have gone through your available history. I do not think you have memory problems. sometimes, out of anxiety this kind of things does happen.
you should consult your psychiatrist for the same and get advise regarding continuous use of the drugs , ativan in particular.
i hope you will be fine soon.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor